Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 18 Issue 4, Oct. 1971

Page: 477
DOI: 10.1145/321662.321663

On Euclid's Algorithm and the Computation of Polynomial Greatest Common Divisors
W. S. Brown
Pages: 478-504
DOI: 10.1145/321662.321664

On Euclid's Algorithm and the Theory of Subresultants
W. S. Brown, J. F. Traub
Pages: 505-514
DOI: 10.1145/321662.321665

The Calculation of Multivariate Polynomial Resultants
George E. Collins
Pages: 515-532
DOI: 10.1145/321662.321666

Integer Arithmetic Algorithms for Polynomial Real Zero Determination
Lee E. Heindel
Pages: 533-548
DOI: 10.1145/321662.321667

Determining the Equivalence of Algebraic Expressions by Hash Coding
William A. Martin
Pages: 549-558
DOI: 10.1145/321662.321668

On the Problem of Recognizing Zero
S. C. Johnson
Pages: 559-565
DOI: 10.1145/321662.321669

Equilibration of Symmetric Matrices in the Max-Norm
James R. Bunch
Pages: 566-572
DOI: 10.1145/321662.321670

A Note on Consistent Ordering and Zero Circulation
Donald J. Rose
Pages: 573-575
DOI: 10.1145/321662.321671

A Note on Quadrilateral Interpolation
M. A. Kaplan, R. A. Papetti
Pages: 576-585
DOI: 10.1145/321662.321672

Multiplicative Pseudo-Random Number Generators with Prime Modulus
C. S. Smith
Pages: 586-593
DOI: 10.1145/321662.321673

Solving Boundary-Value Problems by Imbedding
E. Wasserstrom
Pages: 594-602
DOI: 10.1145/321662.321674

A Dynamic Time-Sharing Priority Queue
Igal Adiri
Pages: 603-610
DOI: 10.1145/321662.321675

A Note on Some Mathematical Models of Time-Sharing Systems
Igal Adiri
Pages: 611-615
DOI: 10.1145/321662.321676

On Network Linguistics and the Conversational Design of Queueing Networks
K. B. Irani, V. L. Wallace
Pages: 616-629
DOI: 10.1145/321662.321677

Two Results on Ordering for Resolution with Merging and Linear Format
Raymond Reiter
Pages: 630-646
DOI: 10.1145/321662.321678